Voprosy meditsinskoi khimii (ISSN 0042-8809)

Heparin-induced impairment of thrombin interaction with fibrinogen and receptors of the anti-coagulation system

   
Strukova S.M., Umarova B.A., Kulibali M.M.
PubMed Id: 3014736
Year: 1986 vol: 32  issue:3  pages: 132-136
Abstract: Administration of heparin (2 un) into rats with depression of the anticoagulation system before treatment of the animals with alpha-thrombin (8 NIH un) inhibited the enzyme interaction with blood fibrinogen, which was manifested as a distinct decrease in content of soluble fibrin in blood as compared with its concentration evaluated after the treatment with thrombin. Heparin inhibited the reaction of thrombin with specific receptors in vascular walls. The effector response of the anticoagulation system, which is specific for interaction of free alpha-thrombin with the cell wall receptors, was not observed if thrombin was administered intravenously together with heparin. The patterns of the anticoagulation system were not altered after administration of the equimolar complex of DIP (diisopropyl phosphoryl)-alpha-thrombin and heparin, although free DIP-alpha-thrombin activated distinctly the anticoagulation system. The data obtained suggest that heparin, which inhibits partially the recognition site in thrombin molecule, impaired also the enzyme ability to bind to the specific receptors of vascular walls and therefore it impaired the distinct response of the anticoagulation system.
Download PDF:
Reference: Strukova S.M., Umarova B.A., Kulibali M.M., Heparin-induced impairment of thrombin interaction with fibrinogen and receptors of the anti-coagulation system, Voprosy meditsinskoi khimii, 1986, vol: 32(3), 132-136.
References
 1995(Vol:41)
 1994(Vol:40)
 1993(Vol:39)
 1992(Vol:38)
 1991(Vol:37)
 1990(Vol:36)
 1989(Vol:35)
 1988(Vol:34)
 1987(Vol:33)
 1986(Vol:32)